Medical Questions > Conditions and Diseases > HIV and AIDS Forum

HIV symptoms after homosexual sex

User Profile
hello sir.im 22 year old boy.i dont know i hav HIV r not.before 20 days a ago.i had a sex wid my friend(homosex).i did nt intercoursed.n didnt ejucted.i try 2 put my penis in his ass but i unable 2 did dis.after a few seconds im scared n move back.since that night i had 6 days of loose motion(decentry) continuesly.after a day of cold n headache.i contacted a doctor n he said there is no symptoms for HIV.then he gives a tablets named NORACIN(norfloxacin) n another one is protogyn(tinidazole).im used Noracin for 5 days.in that 5 days i hav feel like burning in my body.hand,feet n abdomen.i hav tiredness since 20 days..now im nt using that tablets since 4 days.nw my body burning is nt like before.its low now.but its still burning.day before yesterday night i had vommiting just 1 time.im in very tention mood..im worring toomuch.my body is itching some time.since yesterday i hav a little pain in my body.now i hav lot of small small white patches on my body.i hav depression.widout dis no other problems sir.is dis bcoz of my tention n scare.?is these r hapning bcoz of a side effects of that tablets.?is these r a symptoms of HIV.?reply soon sir.im scaring too much.


Did you find this post helpful?
|

User Profile
replied May 24th, 2010
HIV and AIDS Answer A12406
Hi and welcome to the forum! I am glad that I can help you.

You want to know whether you are at risk of being infected with HIV.

HIV (human immunodeficiency virus) affects the immune system by lowering the count of T-helper lymphocytes, main connections between the two types of immune responce in humans. The virus is transmitted by direct contact of blood with bodily fluids. HIV infection has four stages: incubation period, acute infection, latency stage and AIDS.

According to the data that you described, it is not likely that you experience symptoms of acute HIV infection. The itching of the skin that you experience may or may not be a result of an allergy towards the medication. There is another condition called urticaria, which may occur in individuals who experience a lot of psychological stress and which is characterized with itching of the skin and small or bigger redish patches of elevated skin. To be completely sure about your HIV status, have a diagnostic test for diagnosis of possible HIV infection after three months after the suspicious event because the human body needs 2-12 weeks to produce antibodies against this virus.

Please keep in mind that I provide medical information only. I am not able to diagnose medical conditions online. Please contact your doctor for further advice and information about diagnosis of possible HIV infection.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Must Read
Do you know what causes HIV? Get started by learning the facts on HIV and AIDS here....
Do you know what puts you at high risk of HIV? Debunk the myths and get the facts of HIV risk factors here....
Can you identify early HIV symptoms. Learn what to look for and when to seek medical help as we review symptoms of HIV here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our HIV and AIDS , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.